×

Minimal set of generators of symplectic groups over finite fields. (English) Zbl 0463.20033


MSC:

20G40 Linear algebraic groups over finite fields
20F05 Generators, relations, and presentations of groups
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] J. Dieudonné: La Geometrie des Groupes Classiques. Springer-Verlag Berlin-Heidelberg-New York (1971).
[2] H. Ishibashi: Generators of an Orthogonal Group over a Finite Field. Czechoslovak Math. J. 28 (1978) 419-433. · Zbl 0399.20016
[3] H. Ishibashi: Generators of a Symplectic Group over a Local Valuation Domain. J. Algebra 53 (1978) 125-128. · Zbl 0381.15005 · doi:10.1016/0021-8693(78)90209-0
[4] O. T. O’Meara: Symplectic Groups. A.M.S. Math. Surveys 16 (1978). · Zbl 0383.20001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.